MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC
Model Number 24674
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in axillary artery.A 7.0 x 60, 135cm mustang balloon catheter was advanced for dilation.However, during the inflation, the balloon burst.The procedure was completed with another of the same device.No patient complications were reported, and the patient condition was stable post-procedure.
 
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).Device evaluated by mfr.: a mustang device was received for analysis.A visual and tactile examination were performed on the device.The balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 47mm in length and extended from a position 20mm distal of the proximal markerband to 6mm distal of the distal markerband.No damage observed to the tip of the device.Found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.This concludes the product analysis.
 
Event or Problem Description

Brand Name
MUSTANG
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17772857
Report Number2124215-2023-50663
Device Sequence Number7219781
Product Code FGE
UDI-Device Identifier08714729794325
UDI-Public08714729794325
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2025
Device Model Number24674
Device Catalogue Number24674
Device Lot Number0030541663
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/14/2023
Supplement Date Received by Manufacturer02/27/2024
Initial Report FDA Received Date09/19/2023
Supplement Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age84 YR
Patient SexFemale